# SDR 08FDEA03889

- Difficulty date: September 16, 2008
- Submitted: September 17, 2008
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727227
- Aircraft serial: 21491
- Aircraft time: 41,722 hours, 28,113 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR L-1, INTERIOR AFT SKIN CRACKED AT 2 STOP PIN LOCATIONS (MKD).  REPAIRED 2 DAMAGE AREA'S AT DOOR L-1 INTERIOR AFT SKIN STOP PIN LOCATIONS.  HFEC IAW NDT MANUAL PART 6 51-00-00 FIG 23.  TOOLING ID NR 0065 19 SEP 08.  FOUND CRACKED.  REMOVED DAMAGE AND REPAIR 2 AREA WITH DOUBLERS REF SRM 51-40-2 PG 1-6 FIG 1 AND REF SRM 52-10-1 PG 1 FIG 1 ITEM 15.  THIS IS CLASSIFIED AS A MINOR REPAIR.
